# SDR MASA200400557

- Difficulty date: October 2, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 8,380 hours, 7,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2706 DCA, CREW REPORTED THE AFT CEILING EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED THE LIGHT ASSEMBLY AND PERFORMED OPS CHECKS.
